# SDR IPXA09156523

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 9,763 hours, 6,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CABIN FLOORBOARD 252BN PREVIOUS REPAIR NOT PER A300 SRM.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX B.
